# SDR SWIA200617584

- Difficulty date: November 11, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 9,145 hours, 7,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT AND THE INBD AND OUTBD CLIPS ARE CRACKED AT RBL9, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS AS PER CRJ200 REO NR 601R-53-11-1095.
